# SDR ASAA0580477

- Difficulty date: September 4, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323211
- Condition: Scratched
- Location: Fs 330-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FUSELAGE SCRATCHED AND DENTED.  REMOVED SCRATCH.  COLD FORMED DENTED AREA BACK TO ORIGINAL CONTOUR AND INSTALLED INTERNAL REPAIR DOUBLER.  (M)
